# SDR EIA2006393

- Difficulty date: December 26, 2006
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- Aircraft time: 117,897 hours, 25,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT FAILED DURING TEST.  REPLACED PER MM 33-51-00.
